Forums

Photo Gallery

Site map
Search
0The virtual community for English-speaking expats and Russians
  Main page   Make it home    Expat list   Our partners     About the site   FAQ
Please log in:
login:
password:
To register  Forgotten your password?   
  Survival Guide   Calendars
  Phone Directory   Dining Out
  Employment   Going Out
  Real Estate   Children
   Sunday
   April 11
Ask the Dentist
Ask the Realtor
Survival Guide
Phone Directory
 Post a question
 Back to questions list
 Read earlier questions
Ask the Doctor
Free Medical Advice sponsored by
Got an ache or pain? Have a question about a prescription or over-the-counter drug? Looking for some FREE medical advice?
Question:
I have just noticed that there is a small bump on my penis, it sort of looks like a zit, i am a virgin so i doubt it is an STD, but i have been taking Longitude supplements and just a few days ago i started taking caffeine pills (200 ml) this was not there before i started taking the pills, is it a clot? what is it??
JW
Answer:
It is difficult to determine what the cause of this " bump " is without a proper examination. It is likely not a clot but I would recommend that you consult a doctor to be properly examined. Hope this helps.
Copyright © The Moscow Expat Site, 1999-2021Editor  Sales  Webmaster +7 (903) 722-38-02